# SDR SWAA2022041992993

- Difficulty date: April 10, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.E.D HEADER PANEL EMERGENCY EXIT LIGHT LEN IS DAMAGED / [01] REPLACED A.E.D HEADER PANEL EMERGENCY EXIT LIGHT LENS PER SOPM 20-50-01;[02] VERIFIED CORRECTIVE ACTION STEP 1.
